# SDR SWAA2021080931677

- Difficulty date: November 9, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY DOOR INNER PANE RT SIDE (1EA) AT PASSENGER CABIN / REPLACED EMERGENCY DOOR INNER PANE RT SIDE (1EA) AT PASSENGER CABIN IAW B737-700 AMM 25-21-12-400-802
